VOLUME 12 2007 NUMBERS 1–2

A Family of NFAs Free of State Reductions
Cezar Câmpeanu, Nicolae Santean, Sheng Yu
Pages 69–78

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Cezar C{\^{a}}mpeanu and Nicolae Santean and Sheng Yu},
  title   = {A Family of {NFA}s Free of State Reductions},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {12},
  number  = {1--2},
  pages   = {69--78},
  year    = {2007},
  url     = {https://doi.org/10.25596/jalc-2007-069},
  doi     = {10.25596/jalc-2007-069}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: non-deterministic finite automata, states, minimization
DOI: 10.25596/jalc-2007-069